Started with itchy top of foot, next day out of the blue foot is tingling, feeling numb(wanted to shake awake). Pain in ankle. Now pain (mild ache)going up leg (Knee, thigh). Then get a cluster of red bumps (rash-like) on ankle bone. Any idea? Who do you see for this? Foot feels mildly numb, but also achey with a rash?
Hi, You could see a general doctor. It could be something mild or serious, have him do some test and see. It could be a low potassium level. I have a low potassium level usually below 3.5 and I always get tingly numb hands, feet, arms, legs, and I get nausious.
Low Potassium levels are very dangerous especially below 3.0 you could have heart problems if you do have a low level..
Not to scare you but you should not take a chance and go to your doctor. And tell him you want tests.. also tell him to check your blood CBC with differancial, chem profile, chem 14.
I have to agree with Bill. I have neuropathy and my husband has MS. I also have a type 1 diabetic brother. and that rash would really concern me with diabetes. Please have this checked out. good luck..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.